# SDR HALA20241216366

- Difficulty date: December 15, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09127
- Aircraft time: 10,761 hours, 2,829 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,758 hours, 3,408 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 2 FIRE LOOP B FAULT. REMOVED AND REPLACED #2 ENG AGB FIURE DETECTOR B PER AMM 26-12-17-000-802-A & 26-12-17-400-802-A FAULT CLEARED AND BITE TEST PASS PER 26-12-00-710-002 AC OKAY TO CONTINUE
